Discussions By Condition: Pain

stomach pain

Posted In: Pain 1 Replies
  • Posted By: tkh1957
  • January 27, 2008
  • 02:50 PM

I have almost constant dull pain in my stomach like someone hit me in the gut....not gas pain....just hurts right above my belly button. I take medicine for GERD and high blood pressure. I'm wondering if one of these drugs is having a bad side effect on me. What do you think?

Reply Flag this Discussion

1 Replies:

  • I have almost constant dull pain in my stomach like someone hit me in the gut....not gas pain....just hurts right above my belly button. I take medicine for GERD and high blood pressure. I'm wondering if one of these drugs is having a bad side effect on me. What do you think?Sounds like my stomach right now. I'm on an antibiotic and B.P. medication. I think the antibiotics sent my system into slow motion. Did the doc ever check your gall bladder? Just curious. When I went to get antibiotics for bladder infection (which I don't think is correct), he palpitated my gall bladder and it was pretty tender. Whatever it is I hope you get it sorted out soon. I found playing tennis really helps to keep my system running. If I don't play, like these past couple of days because of my other problem, this also aggravates my slow system. Hope this helps. Just some ideas - Jacqué
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.